MAUDE Adverse Event Report: ALN IMPLANTS CHIRURGICAUX ALN OPTIONAL VENA CAVA FILTER

ALN IMPLANTS CHIRURGICAUX ALN OPTIONAL VENA CAVA FILTER
Model Number FJ.120096
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994)
Date of Event 02/19/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Event: vascular injury.On (b)(6) 2021, the patient underwent an aln filter implantation in the infrarenal inferior vena cava to prevent pulmonary thromboembolism.On (b)(6) 2021, the patient complained of back pain.Ct was performed and showed that the lumbar artery near the implanted filter was damaged and bleeding.It became a large hematoma compressing the vena cava.The patient underwent an acute procedure.A cuff of afx stent graft system ((b)(6) lifeline) was placed in the aorta to stop the bleeding.The procedure was fished.Patient's condition after the operation: the patient is no more in pain.The hematoma however still compresses the filter and the vena cava, which became narrowed and deformed.Physician's comment: i implanted the filter successfully and appropriately in order not to compress the vessels, although the target vein might have been smaller in diameter than i thought.Images taken after the implantation suggested no problem.I suspected the implanted filter caused the pain based on the area the patient indicated, so i took a ct scan right away.The patient might have died if i had not found the bleeding then.
 
Event or Problem Description
The patient is observed in the hospital, and in stable condition without any complications of retroperitoneal hematoma.

Brand Name
ALN OPTIONAL VENA CAVA FILTER
Common Device Name
VENA CAVA FILTER
Manufacturer (Section D)
ALN IMPLANTS CHIRURGICAUX
589 chemin du niel
bormes les mimosas, 83230
FR  83230
MDR Report Key11451141
Report Number3007080617-2021-00001
Device Sequence Number4048999
Product Code DTK
UDI-Device Identifier03760017680011
UDI-Public3760017680011
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K163699
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFJ.120096
Device Lot Number050418
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/01/2021
Supplement Date Received by Manufacturer03/01/2021
Initial Report FDA Received Date03/10/2021
Supplement Report FDA Received Date10/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;